Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 9, NWS Albuquerque, NM

May 4, 2025Bernalillo County, Santa Fe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 4, 2025, 8:13 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2025, 8:13 PM MDT (02:13 UTC)
Expired
May 4, 2025, 11:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 58 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1516 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

242 
WGUS55 KABQ 050213
FFWABQ
NMC001-049-057-050515-
/O.NEW.KABQ.FF.W.0009.250505T0213Z-250505T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
813 PM MDT Sun May 4 2025

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Bernalillo County in central New Mexico...
  Northwestern Torrance County in central New Mexico...
  Southwestern Santa Fe County in north central New Mexico...

* Until 1115 PM MDT.

* At 813 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.75 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Moriarty, Edgewood, Sedillo, Chilili, Escabosa, Cedar Grove, Miera 
  and Ponderosa Pines.

This includes Interstate 40 between Mile Markers 180 and 195.

This includes the Arroyo de Chilili near Chilili.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3487 10638 3500 10635 3519 10628 3519 10604
      3501 10605 3495 10606 3488 10616

FLASH FLOOD...RADAR INDICATED

$$

16
2 follow-up statements
582 
WGUS75 KABQ 050302
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
902 PM MDT Sun May 4 2025

NMC001-049-057-050515-
/O.CON.KABQ.FF.W.0009.000000T0000Z-250505T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
902 PM MDT Sun May 4 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT THIS 
EVENING FOR BERNALILLO, NORTHWESTERN TORRANCE AND SOUTHWESTERN SANTA 
FE COUNTIES...

At 902 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Additional rainfall amounts of 0.25 to 0.75 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Moriarty, Edgewood, Sedillo, Chilili, Escabosa, Cedar Grove, Miera 
  and Ponderosa Pines.

This includes Interstate 40 between Mile Markers 180 and 195.

This includes the Arroyo de Chilili near Chilili.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3487 10638 3500 10635 3519 10628 3519 10604
      3501 10605 3495 10606 3488 10616

FLASH FLOOD...RADAR INDICATED

$$

16
863 
WGUS75 KABQ 050510
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1110 PM MDT Sun May 4 2025

NMC001-049-057-050520-
/O.EXP.KABQ.FF.W.0009.000000T0000Z-250505T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bernalillo NM-Santa Fe NM-Torrance NM-
1110 PM MDT Sun May 4 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM MDT THIS EVENING FOR 
BERNALILLO, NORTHWESTERN TORRANCE AND SOUTHWESTERN SANTA FE 
COUNTIES...

Light rain will continue over the area and flows of water in arroyos 
as well as ponding of water in low spots may persist. The 
thunderstorms with heavy rain have ended.  Flash flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures.

&&

LAT...LON 3487 10638 3500 10635 3519 10628 3519 10604
      3501 10605 3495 10606 3488 10616

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 4, 6:10 PM MDT, 2 hours 3 minutes earlier. Its key messages:

  • Updated at 553 PM MDT Sun May 4 2025
  • Isolated severe storms with large hail and damaging winds will impact portions of central and eastern New Mexico through this evening. A Flood Watch for flash flooding is in effect for eastern New Mexico, including much of the Sangre de Cristo and northern Sacramento Mountains, from noon today through late tonight.
  • Another round of strong to severe storms is forecast for Monday afternoon through the overnight hours in eastern New Mexico. There will be more heavy rainfall across this same region through at least Tuesday morning.
  • Unsettled conditions with cooler temperatures and chances for precipitation will persist through mid week, followed by warmer temperatures going into the weekend.
Area forecast discussion, May 4, 6:10 PM MDT, 2 hours 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
610 PM MDT Sun May 4 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 553 PM MDT Sun May 4 2025

- Isolated severe storms with large hail and damaging winds will
  impact portions of central and eastern New Mexico through this
  evening. A Flood Watch for flash flooding is in effect for
  eastern New Mexico, including much of the Sangre de Cristo and
  northern Sacramento Mountains, from noon today through late
  tonight.

- Another round of strong to severe storms is forecast for Monday
  afternoon through the overnight hours in eastern New Mexico.
  There will be more heavy rainfall across this same region
  through at least Tuesday morning.

- Unsettled conditions with cooler temperatures and chances for
  precipitation will persist through mid week, followed by warmer
  temperatures going into the weekend.

&&

.SHORT TERM...
(This evening through Monday night)
Issued at 149 PM MDT Sun May 4 2025

A 556dam 500mb low is on approach from over SoCal and both
spreading stronger winds aloft over the region and pulling Gulf
moisture northwest into the state. Forcing associated with the
approaching low combined with daytime heating is resulting a
round of storms across the area that is still increasing in
coverage and intensity. A Severe Thunderstorm Watch is in effect
through this evening for the Southeast Plains, portions of the
East Central Plains and Lincoln County, where the atmosphere is
continuing to destabilize and impressive 0-6km bulk shear of
40-55kts resides. Storms are forecast to focus more over eastern
NM overnight, where a Flash Flood Watch is in effect. A vorticity
maximum rotating around the upper low circulation is forecast to
move northeast from MX late Monday and lead to another round of
strong to severe storms across eastern NM that will persist
overnight due to the strong forcing as the main upper low moves
into central NM. By that time, grounds will be completely
saturated and will take much less rainfall to cause flash
flooding. Another Flash Flood Watch will likely be required for
Monday afternoon and Monday night for much of eastern NM.
Meanwhile, snow will be flying in the mountains, with significant
accumulation likely across the peaks. A long duration Winter
Weather Advisory has been issued for the northern Sangre De
Cristos to cover this event and an advisory will likely be needed
in for the southern Sangre De Cristos as well. Temperatures on
Monday will be well below average due to the added cloud cover and
rain-cooled lower boundary layer.

&&

.LONG TERM...
(Tuesday through Saturday)
Issued at 149 PM MDT Sun May 4 2025

An area of heavy rain with embedded thunderstorms will persist
across northeast and east central NM Tuesday with potential
flash flooding and flooding of creeks, streams and rivers as the
upper low wobbles northeast from central NM. Temperatures will
persist well below average Tuesday, with showers and isolated
thunder across the remainder of the area. Snow will continue to
accumulate in the northern and central mountains, mainly above
9kft. The filling upper low will pull away from the area slowly on
Wed/Thu as an upper level ridge builds to our west. The result
will be warming temperatures with continued daytime heating
triggered convection given a lack of moisture scouring. The upper
level ridge will move east over the southern Rockies and NM from
Friday through Sunday, bringing continued warming with temperatures
rising closer to average most areas. Sufficient moisture will
remain in place for additional rounds of daytime heating triggered
convection from Friday through Sunday, focusing in the mountains.

&&

.AVIATION...
(00Z TAFS)
Issued at 553 PM MDT Sun May 4 2025

Widespread showers and thunderstorms are forecast tonight and
Monday over northern and east central parts of the forecast area
with spottier activity elsewhere. Some thunderstorms over east
central and southeast areas will be capable of producing large
hail and damaging winds until around 9 PM this evening. Severe
thunderstorms area again expected Monday across the entire area east
of the central mountain chain. Tonight through much of Monday,
southeasterly upslope flow will produce MVFR and localized IFR
conditions in low clouds east of the central mountain chain.
Monday night, widespread showers and thunderstorms are forecast to
continue along and east of the central mountain chain.

&&

.FIRE WEATHER...
Issued at 149 PM MDT Sun May 4 2025

Critical fire weather conditions are not forecast through the next
seven days. A slow moving upper low will impact the region
through Wednesday with increased humidity, chances for wetting
precipitation and below average temperatures. A slow warming and
drying trend will begin mid week and continue through the
weekend, but sufficient moisture will remain in place for daily
rounds of wetting showers and storms that will focus in the
mountains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  43  60  38  61 /  70  60  30  40
Dulce...........................  35  58  30  55 /  60  70  30  60
Cuba............................  38  57  32  52 /  70  50  40  70
Gallup..........................  33  55  28  57 /  50  60  50  60
El Morro........................  33  54  30  53 /  50  50  60  60
Grants..........................  34  58  29  57 /  50  50  40  60
Quemado.........................  33  56  31  56 /  30  40  30  50
Magdalena.......................  40  59  36  58 /  20  20  40  60
Datil...........................  34  56  32  56 /  30  20  30  60
Reserve.........................  33  59  30  57 /  40  30  20  50
Glenwood........................  37  64  35  61 /  40  20  20  40
Chama...........................  34  53  28  49 /  70  80  30  80
Los Alamos......................  41  56  37  50 /  80  60  40  80
Pecos...........................  40  56  35  51 /  90  60  60  70
Cerro/Questa....................  36  53  32  49 /  90  80  50  80
Red River.......................  32  43  26  39 /  90  80  70  80
Angel Fire......................  32  49  27  45 /  90  80  70  80
Taos............................  36  57  31  52 /  80  60  40  80
Mora............................  35  53  32  48 /  90  80  70  80
Espanola........................  42  63  38  57 /  70  50  40  80
Santa Fe........................  42  58  38  52 /  70  50  50  70
Santa Fe Airport................  43  62  38  56 /  70  50  40  60
Albuquerque Foothills...........  48  64  43  59 /  60  30  40  60
Albuquerque Heights.............  47  65  42  60 /  50  20  40  50
Albuquerque Valley..............  47  67  42  63 /  40  20  30  50
Albuquerque West Mesa...........  47  65  42  61 /  40  30  40  50
Belen...........................  45  68  40  64 /  30  20  40  50
Bernalillo......................  47  66  42  61 /  50  30  40  60
Bosque Farms....................  45  67  40  63 /  40  20  40  50
Corrales........................  47  66  42  61 /  50  30  40  60
Los Lunas.......................  46  67  41  63 /  40  20  40  50
Placitas........................  46  63  41  57 /  60  30  40  60
Rio Rancho......................  46  65  42  60 /  40  30  40  60
Socorro.........................  46  69  42  66 /  10  20  40  50
Sandia Park/Cedar Crest.........  41  57  36  53 /  80  30  50  60
Tijeras.........................  43  60  38  55 /  70  30  40  60
Edgewood........................  42  60  36  55 /  80  40  40  60
Moriarty/Estancia...............  41  62  33  57 /  70  40  40  50
Clines Corners..................  40  58  34  52 /  80  40  50  60
Mountainair.....................  40  60  35  57 /  50  30  40  50
Gran Quivira....................  40  61  36  57 /  50  20  50  50
Carrizozo.......................  45  65  41  61 /  40  10  50  40
Ruidoso.........................  40  59  36  55 /  60  10  50  40
Capulin.........................  38  50  36  47 /  90  80  80  80
Raton...........................  40  56  37  51 /  90  80  70  80
Springer........................  42  58  38  52 /  90  80  80  80
Las Vegas.......................  39  56  35  52 /  90  80  80  70
Clayton.........................  46  54  44  54 /  80  80  80  80
Roy.............................  42  55  41  52 /  90  80  80  80
Conchas.........................  48  64  46  61 /  90  70  80  60
Santa Rosa......................  47  64  43  60 /  90  70  80  50
Tucumcari.......................  49  63  46  63 /  90  80  80  60
Clovis..........................  50  64  47  65 /  80  60  80  40
Portales........................  50  66  47  66 /  80  60  80  30
Fort Sumner.....................  49  69  46  64 /  90  60  80  50
Roswell.........................  55  77  50  72 /  60  20  60  30
Picacho.........................  47  70  42  65 /  60  20  40  40
Elk.............................  43  67  38  63 /  60  10  40  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for NMZ214-215-223-226>239.

Winter Weather Advisory until 6 AM MDT Wednesday for NMZ213.

&&

SHORT TERM...11
LONG TERM....11
AVIATION...44

In the hours before

Local storm report, May 4, 4:09 PM MDT, 4 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
409 PM MDT Sun May 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     Hail             1 ESE Cabezon           35.23N 106.68W
05/04/2025  M0.88 Inch       Sandoval           NM   NWS Employee

&&

MBD
Local storm report, May 4, 6:03 PM MDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
603 PM MDT Sun May 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             4 W South Valley        35.03N 106.74W
05/04/2025  E0.88 Inch       Bernalillo         NM   Public

&&
Special weather statement, May 4, 6:16 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
616 PM MDT Sun May 4 2025

NMZ219-050045-
Middle Rio Grande Valley including the Albuquerque Metro Area NM-
616 PM MDT Sun May 4 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SANDOVAL COUNTY
UNTIL 645 PM MDT...

At 616 PM MDT, Doppler radar was tracking a strong thunderstorm near
Paradise Hills, or 6 miles southwest of Rio Rancho, moving north at
35 mph.

HAZARD...Wind gusts up to 50 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Rio Rancho, Corrales, Mariposa, Northern Meadows, Rio Rancho City
  Center, Vista Hills, Enchanted Hills, Cabezon, Rio Rancho Intel
  Area and Zia Pueblo.

This includes Highway 550 between Mile Markers 5 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Motorists can expect brief but sudden changes in visibility and
ponding of water on roadways as storms move through the area.

&&

LAT...LON 3548 10688 3549 10666 3548 10666 3547 10665
      3547 10664 3543 10661 3542 10660 3542 10659
      3522 10660 3522 10682
TIME...MOT...LOC 0016Z 170DEG 28KT 3521 10672

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

16
Local storm report, May 4, 6:19 PM MDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
619 PM MDT Sun May 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     Hail             9 NW Albuquerque        35.20N 106.75W
05/04/2025  E0.75 Inch       Bernalillo         NM   NWS Employee

            Primarily pea-sized hail with a few stones
            the size of a penny.

&&

DPorter
Local storm report, May 4, 7:03 PM MDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
703 PM MDT Sun May 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Hail             1 NW Ventana Ranch      35.20N 106.75W
05/04/2025  E0.75 Inch       Bernalillo         NM   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, May 4, 7:04 PM MDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
704 PM MDT Sun May 4 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     Hail             4 E San Antonito        35.15N 106.29W
05/04/2025  E1.00 Inch       Bernalillo         NM   Public

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 6:16 PM MDTSpecial Weather StatementABQBernalillo29 min
May 4, 6:58 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe36 min
May 4, 7:49 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance41 min
May 4, 8:29 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance46 min
May 4, 9:14 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance41 min
May 4, 9:20 PM MDTSevere Thunderstorm WarningABQSan Miguel, Torrance55 min
May 4, 9:42 PM MDTSpecial Weather StatementABQLea33 min
May 4, 10:43 PM MDTSpecial Weather StatementABQLincoln32 min
May 4, 10:49 PM MDTSevere Thunderstorm WarningABQLincoln41 min
May 4, 11:28 PM MDTSevere Thunderstorm WarningABQLincoln32 min
May 4, 11:32 PM MDTSpecial Weather StatementABQQuay28 min
May 5, 12:23 AM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
May 5, 12:29 AM MDTSpecial Weather StatementABQGuadalupe31 min
May 5, 12:49 AM MDTSevere Thunderstorm WarningABQLincoln41 min
May 5, 1:11 AM MDTSpecial Weather StatementABQLincoln34 min
May 5, 2:14 AM MDTSpecial Weather StatementABQDe Baca31 min
May 5, 2:26 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt49 min
May 5, 3:28 AM MDTFlood WatchABQChaves, Colfax, Curry, De Baca, Guadalupe, Harding and 8 more39 hr
May 5, 3:28 AM MDTWinter Storm WarningABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos43 hr
May 5, 10:31 AM MDTRiver Flood WarningABQColfax45 hr
May 5, 11:06 AM MDTSpecial Weather StatementABQSanta Fe24 min
May 5, 11:08 AM MDTSpecial Weather StatementABQ37 min
May 5, 11:21 AM MDTSevere Thunderstorm WarningABQSan Juan13 min
May 5, 11:42 AM MDTSpecial Weather StatementABQBernalillo33 min
May 5, 12:35 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln40 min
May 5, 1:12 PM MDTSevere Thunderstorm WarningABQChaves, De Baca48 min
May 5, 1:49 PM MDTSevere Thunderstorm WarningABQChaves, De Baca56 min
May 5, 2:10 PM MDTTornado WarningABQChaves, De Baca35 min
May 5, 2:38 PM MDTSevere Thunderstorm Warning Considerable damage threatABQChaves, De Baca, Roosevelt35 min
May 5, 3:15 PM MDTSpecial Weather StatementABQ30 min
May 5, 3:25 PM MDTSpecial Weather StatementABQRoosevelt35 min
May 5, 3:54 PM MDTFlash Flood WarningABQChaves, De Baca3 hr
May 5, 4:03 PM MDTFlash Flood WarningABQSanta Fe86 min
May 5, 4:28 PM MDTSpecial Weather StatementABQSan Juan32 min
May 5, 4:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
May 5, 5:16 PM MDTRiver Flood WarningABQColfax39 hr

Nearby

Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.